Drug interaction between warfarin and ibuprofen

Common Questions and Answers about Drug interaction between warfarin and ibuprofen

jantoven

Motrin (ibuprofen), bisoprolol Moderate Drug Interaction MONITOR: Nonsteroidal anti-inflammatory drugs (NSAIDs) may attenuate the antihypertensive effect of beta-blockers. The proposed mechanism is NSAID-induced inhibition of renal prostaglandin synthesis, which results in unopposed pressor activity producing hypertension. In addition, NSAIDs can cause fluid retention, which also affects blood pressure.
There has been a report of an interaction between ginkgo and nifedipine (Procardia), a calcium channel blocking drug used for blood pressure and arrhythmias. Blood-thinning medications -- Ginkgo has blood-thinning properties and therefore should not be used if you are taking anticoagulant (blood-thinning) medications, such as aspirin, clopidogrel (Plavix), dipyridamole (Persantine), heparin, ticlopidine (Ticlid), or warfarin (Coumadin).
Went to the doctor who gave me anitibiotics (cehpalexin) as I did have a sore throat and he believed I had a bacterial infection and was feeling under the weather. The drug made me feel dizzier (as it is a common side effect of the drug). I just finished the course of antibiotics but still feel dizzy, foggy, etc. I am making another doctors appointment to rule out any medical conditions, but I think it might be anxiety and want it to stop.
She said this drug has damaged our neurotransmitters. and it may take up to a year for it to correct and possibly need help with antidepressents. I just wanted to tell you the reality. Because I thought the worst was over....and it isn't, at least for me. I know how horrible the emotions are. To hear and see a grown man to his knees tells me I'm not just overreacting as a crazy woman....this is real.....be safe....you are not alone. Oh dear!!!!
Alcohol use is discouraged because of the potential interaction between alcohol and coumadin in patients with liver disease and due to the increased risks of bleeding if one was to fall after having a bit too much. An occasional glass of wine would probably be ok with your doctor. Q: Just how problematic and restrictive is the use of coumadin, I'm hearing and reading that this is a nasty drug to be on.
Notes on "On-Treatment Management Strategies for Chronic Hepatitis B" Clinical Care Options, by Ira Jacobson. 1.
I had essentially 2 nurses taking care of me in my room, one for general house keeping and care and the other a cardiac nurse. Both were professional and caring to the max. I also, being a single guy, developed a crush on my nurse in the OR, but I'll save that story for my buddys. I have 10 incisions on my body, under my arms across my chest and 2 drain holes below my ribs. Small ones 1/2 inch long.
Fine tremors can also be caused my mercury poisoning. Do you have amlagam/mercury fillings in your mouth? have you ever had a heavy metal test? I have started to get my fillings replaced and my "fine tremors" have begun to lesson, although not gone. They started about 3 years ago. ALSO if you are undiagnosed hypo or hyper thyroid..a sigh of hyper is tremors as well. And you can 'swing" back and forth between hyper and hypo. What have you deduced since you first posted?
MedHelp Health Answers